Craig Huneke
Craig Huneke
Professor of Mathematics, University of Virginia
Verified email at virginia.edu
Title
Cited by
Cited by
Year
Integral closure of ideals, rings, and modules
C Huneke, I Swanson
Cambridge University Press, 2006
9042006
Tight closure, invariant theory, and the Briançon-Skoda theorem
M Hochster, C Huneke
Journal of the American Mathematical Society, 31-116, 1990
6171990
F-regularity, test elements, and smooth base change
M Hochster, C Huneke
Transactions of the American Mathematical Society, 1-62, 1994
2971994
Tight closure and its applications
C Huneke
American Mathematical Soc., 1996
2881996
Direct methods for primary decomposition
D Eisenbud, C Huneke, W Vasconcelos
Inventiones mathematicae 110 (1), 207-235, 1992
2691992
Hilbert functions and symbolic powers.
C Huneke
Michigan Mathematical Journal 34 (2), 293-318, 1987
2521987
Bass numbers of local cohomology modules
CL Huneke, RY Sharp
Transactions of the American Mathematical Society 339 (2), 765-779, 1993
2341993
Comparison of symbolic and ordinary powers of ideals
M Hochster, C Huneke
Inventiones mathematicae 147 (2), 349-369, 2002
2152002
Problems on local cohomology
C Huneke
Free resolutions in commutative algebra and algebraic geometry (Sundance …, 1992
2131992
Tight closure and strong F-regularity
M Hochster, C Huneke
Mémoires de la Société Mathématique de France 38, 119-133, 1989
2001989
The theory of d-sequences and powers of ideals
C Huneke
Elsevier, 1982
1941982
Infinite integral extensions and big Cohen--Macaulay algebras
M Hochster, C Huneke
Annals of mathematics, 53-89, 1992
1811992
Linkage and the Koszul homology of ideals
C Huneke
American Journal of Mathematics 104 (5), 1043-1062, 1982
1671982
Tensor products of modules and the rigidity of Tor
C Huneke, R Wiegand
Mathematische Annalen 299 (1), 449-476, 1994
155*1994
On the symmetric and Rees algebra of an ideal generated by a d-sequence
C Huneke
Elsevier, 1980
1501980
Tight closure of parameter ideals and splitting in module-finite extensions
M Hochster, C Huneke
Journal of Algebraic Geometry 3 (4), 599-670, 1994
1461994
Two theorems about maximal Cohen–Macaulay modules
C Huneke, GJ Leuschke
Mathematische Annalen 324 (2), 391-404, 2002
1442002
On the associated graded ring of an ideal
C Huneke
Illinois Journal of Mathematics 26 (1), 121-137, 1982
1391982
Cofiniteness and vanishing of local cohomology modules
C Huneke, J Koh
Mathematical Proceedings of the Cambridge Philosophical Society 110 (3), 421-429, 1991
1371991
The structure of linkage
C Huneke, B Ulrich
Annals of Mathematics 126 (2), 277-334, 1987
1321987
The system can't perform the operation now. Try again later.
Articles 1–20